A New Algorithm for a Spatial Serial Robot

Abstract:

Article Preview

In this paper a new algorithm to compute all the closed-form inverse kinematics solutions of a spatial serial robot. Based on the method, A 16th degree univariate polynomial of the spatial serial robot is obtained without factoring out or deriving the greatest common divisor. We also obtain all the closed-form solutions for the inverse kinematics of the robot. Finally a numerical example is given to demonstrate the algorithm process.

Info:

Periodical:

Edited by:

Honghua Tan

Pages:

952-955

DOI:

10.4028/www.scientific.net/AMM.29-32.952

Citation:

X. G. Huang et al., "A New Algorithm for a Spatial Serial Robot", Applied Mechanics and Materials, Vols. 29-32, pp. 952-955, 2010

Online since:

August 2010

Export:

Price:

$38.00

[1] F. Freudenstein: Mechanism and Machine Theory Vol. 8 (2) (1973), pp.151-161.

[2] Q. Z. Liao, C. G. Liang, Q. X, Zhang: Chinese Journal of Mechanical Engineering Vol. 22(3) (1986), pp.1-9.

[3] H. Y. Lee, C. G. Liang: Mechanism and Machine Theory Vol. 22(1) (1987), pp.1-11.

[4] M. Raghavan, B. Roth: ASME Journal of Mechanical Design Vol. 115 (1990), pp.228-235.

[5] D. Kohli, M. Osvatic: ASME Journal of Mechanical Design Vol. 115(4) (1993), pp.922-931.

[6] J. Angeles Fundamentals of Robotic Mechanical Systems. Theory, Methods and Algorithms (Springer Press, America, 1997).

[7] M. L. Husty, M. Pfurner, H. P. Schröcker: Mechanism and Machine Theory Vol. 42(1) (2007), pp.66-81.

[8] W. K. Clifford: Preliminary sketch of biquaters (Mathematical Papers, London, 1873).

In order to see related information, you need to Login.